CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:95/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
Asymptotic computation for transient heat conduction performance of periodic porous materials in curvilinear coordinates by the second-order two-scale method 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 14, 页码: 5109-5130
Authors:  Ma, Qiang;  Li, Zhihui;  Yang, Zihao;  Cui, Junzhi
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
SOTS asymptotic analysis  transient heat conduction  porous materials  curvilinear coordinates  coordinate transformation  
Second-order asymptotic algorithm for heat conduction problems of periodic composite materials in curvilinear coordinates 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 306, 页码: 87-115
Authors:  Ma, Qiang;  Cui, Junzhi;  Li, Zhihui;  Wang, Ziqiang
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Asymptotic analysis  Heat conduction equation  Quasi-periodic problem  Coordinate transformation  Finite element computation  Error estimation  
A Third-Order Upwind Compact Scheme on Curvilinear Meshes for the Incompressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2009, 卷号: 5, 期号: 2-4, 页码: 712-729
Authors:  Shah, Abdullah;  Guo, Hong;  Yuan, Li
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Upwind compact difference  flux difference splitting  incompressible Navier-Stokes equations  artificial compressibility  lid-driven cavity flow  
On the central relaxing scheme II: Systems of hyperbolic conservation laws 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 6, 页码: 571-582
Authors:  Tang, HZ
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
hyperbolic conservation laws  the relaxing system  the central relaxing schemes  the Euler equations  
On the central relaxing schemes I: Single conservation laws 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 3, 页码: 313-324
Authors:  Tang, HZ
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
hyperbolic conservation laws  the relaxing scheme  TVD  cell entropy inequality  
A MULTIGRID SOLVER FOR THE STEADY COMPRESSIBLE NAVIER-STOKES EQUATIONS ON CURVILINEAR COORDINATE SYSTEMS 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 1994, 卷号: 113, 期号: 1, 页码: 26-34
Authors:  ZHANG, LB
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30